# SDR AALA202411084707

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N965NN
- Make and model: Boeing 737823
- Aircraft serial: 33239
- Aircraft time: 28,581 hours, 11,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200 -
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT GALLEY EMERGENCY FLASH LIGHT IS NOT CHARGING. MAINTENANCE REPLACED EMERGENCY FLASHLIGHT AND BASE AND OPS CHECKED GOOD IAW AMM 25-64-00.
